Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    jonnyboy is offline New Member
    Join Date
    Nov 2003
    Posts
    2

    Anavar kidney ache

    I see that some people get this with dbol but is it normal for Var aswell? I have been using BD 10mg tabs for 4 days and have a dull lower back ache.

  2. #2
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    I just started Var a week ago and so far nothing...I've never heard of Var having issues with Kidneys...What dosage are you taking? Bump for more help!

  3. #3
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    what is your bp at? do you take any cran extract? and how is your water intake?

  4. #4
    jonnyboy is offline New Member
    Join Date
    Nov 2003
    Posts
    2
    I'm taking 2 10mg tabs/day. I'm wondering if I should break these in half - if that's possible. They are very small tabs.

    I've been drinking extra water but I do have problems staying well hydrated anyway. The more I drink the more I piss out.

    The first few days I've felt more like I've been using creatine. I had some muscle cramps yesterday which I also get if I use creatine.

  5. #5
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by jonnyboy
    I'm taking 2 10mg tabs/day. I'm wondering if I should break these in half - if that's possible. They are very small tabs.

    I've been drinking extra water but I do have problems staying well hydrated anyway. The more I drink the more I piss out.

    The first few days I've felt more like I've been using creatine. I had some muscle cramps yesterday which I also get if I use creatine.
    Your not drinking enough water,you should be at a gal and a half ed or more.I'm on 50mg dbol and get the kidney pumps bad,but I down 2gals ed of water.

  6. #6
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    when i was on var i went out several times and had a few drinks(nothing major) but the few times i over did it, i would get an extreme pain in my kidneys when i took a leak. one night it dropped me to my knees. the next day all was gone. weird shit. but only when i was drinking.

  7. #7
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    just reread your post. i was using bd also. they suck !! i switched to denkall and they were excellent. they wored ten times better. bd products suck!!

  8. #8
    Bigboy123's Avatar
    Bigboy123 is offline Senior Member
    Join Date
    May 2003
    Location
    Far East Coast...
    Posts
    1,531
    never experience nore have I read anything about about var and kidney pains, are u drinkin alot of alchohol, or have u in the past?

  9. #9
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    20 mg/day should'nt give you any probs...as well as any gains

  10. #10
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    Quote Originally Posted by Bigboy123
    never experience nore have I read anything about about var and kidney pains, are u drinkin alot of alchohol, or have u in the past?
    i only drink 3-4 a year. i used to go nuts when i was younger but i can't deal with hangovers anymore. like i said it was the weirdest feeling i everhad. 2 times. both when i was drinking. and like i also said bd sucks. it is not good var. not at all. almost 200 pills and nothing....denkal barely 50 and my body was getting so hard and solid and the strength was climbing.

  11. #11
    chicamahomico's Avatar
    chicamahomico is offline Respected Member
    Join Date
    Jul 2002
    Location
    Hoss's Moms bedroom
    Posts
    2,993
    4 days at that dosage it is unlikely that the anavar is what caused your problem.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •